Volume 307 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Author Index – E
Eakin, Paul
$R$-endomorphisms of $R[[X]]$ are essentially continuous
On the generalized principal ideal theorem and Krull domains
Earle, Clifford
Families of Riemann surfaces over the punctured disk
Earnest, Andrew
Congruence conditions on integers represented by ternary quadratic forms
Correction to: ``Spinor norms of local integral rotations. II''
Spinor norms of local integral rotations. II
Eastwood, Michael
Correction to: ``On the density of twistor elementary states''
On the density of twistor elementary states
Eaton, Morris
Generating $O(n)$ with reflections
Eaton, William
A two sided approximation theorem for $2$-spheres
Ebenstein, Samuel
Some $H^{p}$ spaces which are uncomplemented in $L^{p}$
Eberhart, Carl
A characterization of compact connected planar lattices
Eberlein, Patrick
Ebihara, Yukiyoshi
On the existence of global classical solution of initial-boundary value problem for $\square u-u^{3}=f$
Echart, Alexandra
A generalization of "Existence and behavior of the radial limits of a bounded capillary surface at a corner"
On cusp solutions to a prescribed mean curvature equation
Echterhoff, Siegfried
Fine structure of the Mackey machine for actions of abelian groups with constant Mackey obstruction
Ecklund, Earl
On prime divisors of the binomial coefficient
Edelen, Nicholas
Constant mean curvature, flux conservation, and symmetry
Edelman, Paul
Codes, transforms and the spectrum of the symmetric group
Edelson, Allan
Conjugations on stably almost complex manifolds
Nonlinear relationships between oscillation and asymptotic behavior
Nonoscillatory solutions of $(rx^{n})^{n}\pm f(t,\,x)x=0$
The converse to a theorem of Conner and Floyd
Edelstein, M.
Characterizations of infinite-dimensional and nonreflexive spaces
On the homomorphic and isomorphic embeddings of a semiflow into a radial flow
On ultimately nonexpansive semigroups
Some results on nearest points and support properties of convex sets in $c_{0}$
Edgar, Gerald
An ordering for the Banach spaces
The ordering structure on Banach spaces
Topological properties of Banach spaces
Edholm, Luke
Bergman theory of certain generalized Hartogs triangles
Edmonds, Allan
Extending a branched covering over a handle
Edmondson, Don E.
Edrei, Albert
Radial distribution and deficiencies of the values of a meromorphic function
The Padé table of functions having a finite number of essential singularities
Edwards, C.
On group algebras of central group extensions
Edwards, John
A $v$-integral representation for linear operators on spaces of continuous functions with values in topological vector spaces
On the nonequivalence of conservative Hausdorff methods and Hausdorff moment sequences
Edwards, Robert
Approximation by convolutions
Boundedness principles and Fourier theory
Changing signs of Fourier coefficients
Endomorphisms of function-spaces which leave stable all translation-invariant manifolds
Integral bases in inductive limit spaces
Lacunarity for compact groups. II
On certain algebras of measures
Operators commuting with translations
Representation theorems for certain functional operators
Eells, James
A class of smooth bundles over a manifold
On embedding uniform and topological spaces
Effros, Ed
One-sided$M$-Ideals and multipliers \\ in operator spaces, I
Effros, Edward
$C^{\ast}$-algebras with approximately inner flip
Locally compact spaces and two classes of $C^{\ast}$-algebras
The Borel space of von Neumann algebras on a separable Hilbert space
Efrat, Ido
On fields with finite Brauer groups
Quotients of milnor K-rings, orderings, and valuations
Efroymson, Gustave
A Nullstellensatz for Nash rings
Sums of squares in planar Nash rings
The Riemann mapping theorem for planar Nash rings
Egbert, Russell
Products and quotients of probabilistic metric spaces
Eggan, Lawrence
Eggert, Norman
Quasi regular groups of finite commutative nilpotent algebras
Egghe, Leo
Convergence of adapted sequences of Pettis-integrable functions
The Radon-Nikodým property, $\sigma $-dentability and martingales in locally convex spaces
Ehrenfeucht, Andrzej
Avoidable patterns in strings of symbols
Ehrenpreis, Leon
Some properties of distributions on Lie groups
Eie, Minking
A note on generalized Bernoulli numbers
On the values of a zeta function at nonpositive integers
Eifler, Larry
Open mapping theorems for probability measures on metric spaces
Eilenberg, S.
An adjunction theorem for locally equiconnected spaces
Eilers, Søren
Eisele, Florian
On Tate duality and a projective scalar property for symmetric algebras
Eisele, Karl-Theodor
Direct factorizations of measures
Eisenberg, Andrew
Recognizing right-angled Coxeter groups using involutions
Eisenberg, Bennett
Baxter's theorem and Varberg's conjecture
Eisenberg, E.
Symmetric dual nonlinear programs
Eisenberg, Murray
Expansive automorphisms of Banach spaces
Eisenbud, David
Eisenträger, Kirsten
Hilbert's tenth problem for algebraic function fields of characteristic 2
Eisermann, Michael
Eisner, Tanja
Nonconventional ergodic averages and multiple recurrence for von Neumann dynamical systems
Ejiri, Norio
Two applications of the unit normal bundle of a minimal surface in $R^N$
Ekblaw, Keith A.
The functions of bounded index as a subspace of a space of entire functions
Eke, Boniface
Correction to: ``Special generating sets of purely inseparable extension fields of unbounded exponent''
Special generating sets of purely inseparable extension fields of unbounded exponent
Ekholm, Tobias
Invariants of generic immersions
Eklof, Paul
The structure of ultraproducts of abelian groups
El Soufi, Ahmad
Riemannian manifolds admitting isometric immersions by their first eigenfunctions
El Turkey, Houssein
El Wahbi, B.
Recursive relations, Jacobi matrices, moment problems and continued fractions
El-Guindy, Ahmad
El-Helaly, Sherif
Orthogonal bases are Schauder bases and a characterization of $\Phi$-algebras
El-Hussein, Kahar
Résolubilité semi-globale des opérateurs différentiels invariants sur les groupes de déplacements
Elduque, Alberto
Models of some simple modular Lie superalgebras
Some new simple modular Lie superalgebras
Elezi, Artur
The Aspinwall--Morrison calculation and Gromov--Witten theory
Elhacen, Salma Mint
Characterization of the simple $L^{1}(G)$-modules for exponential Lie groups
Elhamdadi, Mohamed
Connected quandles associated with pointed abelian groups
Elias, Uri
Necessary conditions and sufficient conditions for disfocality and disconjugacy of a differential equation
Elkies, Noam
Embeddings into the integral octonions
Elkins, Bryce
A Galois theory for linear topological rings
Characterization of separable ideals
Ellentuck, Erik
Semigroups, Horn sentences and isolic structures
The decidability of a class of $AE$ sentence in the isols
Ellers, Erich
Intersection of conjugacy classes with Bruhat cells in Chevalley groups
Elliott, Edwin
Measures on countable product spaces
Elliott, George
Addition of $C^*$-algebra extensions
An abstract Voiculescu--Brown--Douglas--Fillmore absorption theorem
An extension of some results of Takesaki in the reduction theory of von Neumann algebras
Correction to: ``An extension of some results of takesaki in the reduction theory of von neumann algebras''
Small eigenvalue variation and real rank zero
Elliott, J. E. H.
On matrices with a restricted number of diagonal values
Elliott, P. D. T. A.
A localized Erdős-Wintner theorem
On additive functions whose limiting distributions possess a finite mean and variance
On the limiting distribution of additive functions (mod $1$)
Ellis, Alan
Facial decomposition of linearly compact simplexes and separation of functions on cones
Ellis, Robert
The Furstenberg structure theorem
The Poisson flow associated with a measure
Elwin, John D.
Branched immersions between $2$-manifolds of higher topological type
Branched immersions onto compact orientable surfaces
Embry, Mary
Classifying special operators by means of subsets associated with the numerical range
Conditions implying normality in Hilbert space
Maximal invariant subspaces of strictly cyclic operator algebras
Self adjoint strictly cyclic operator algebras
Semigroups of quasinormal operators
Similarities involving normal operators on Hilbert space
Spectra, tensor products, and linear operator equations
Strictly cyclic operator algebras on a Banach space
The numerical range of an operator
The structure of a special class of weighted translation semigroups
Emerson, William
Averaging strongly subadditive set functions in unimodular amenable groups. I
Averaging strongly subadditive set functions in unimodular amenable groups. II
Translation kernels on discrete Abelian groups
Emig, Phillip
Remarks on the defect sum for a function meromorphic on an open Riemann surface
Emmanuele, Giovanni
A remark on a paper: ``Common fixed points of nonexpansive mappings by iteration''
Emory, Melissa
On the global Gan-Gross-Prasad conjecture for general spin groups
Endicott, Patrick C.
A homology spectral sequence for submersions
Endô, Akira
On units of pure quartic number fields
Eng, Fook
Global properties of rational and logarithmico-rational minimal surfaces
Engber, Michael
A criterion for divisoriality
Engel, Klaus-Jochen
On singular perturbations of second order Cauchy problems
Engert, Martin
Finite dimensional translation invariant subspaces
Engl, Heinz
Approximate solutions of nonlinear random operator equations: convergence in distribution
Random fixed point theorems for multivalued mappings
England, James
Stability in topological dynamics
Engler, Hans
A matrix Volterra integrodifferential equation occurring in polymer rheology
Engliš, Miroslav
A Loewner-type lemma for weighted\\ biharmonic operators
Engman, Martin
New spectral characterization theorems for $S^2$
Engman, Martin
Sharp bounds for eigenvalues and multiplicities on surfaces of revolution
Enochs, Edgar
A note on quasi-Frobenius rings
Enock, Michel
Enright, Thomas
A Pieri rule for Hermitian symmetric pairs I
A Pieri rule for Hermitian symmetric pairs II
Determination of the intertwining operators for holomorphically induced representations of Hermitian symmetric pairs
The transfer of invariant pairings to lattices
Enriquez, Benjamin
Coboundary Lie bialgebras and commutative subalgebras of universal enveloping algebras
Ensey, Ronald
Isomorphism invariants for Abelian groups modulo bounded groups
Primary Abelian groups modulo finite groups
Entekhabi, Mozhgan
Radial limits of bounded nonparametric PMC surfaces
Radial limits of capillary surfaces at corners
Entova-Aizenbud, Inna
Schur-Weyl duality for Deligne categories II: the limit case
Ephraim, Robert
Multiplicative linear functionals of Stein algebras
Epperson, Jay
Brownian motion and the heat semigroup on the path space of a compact Lie group
Epstein, George
Epstein, Judith
Chekanov--Eliashberg invariants and transverse approximations of Legendrian knots
Erbe, Lynn
Comparison theorems for second-order operator-valued linear differential equations
Existence of oscillatory solutions and asymptotic behavior for a class of third order linear differential equations
Integral comparison theorems for third order linear differential equations
Nonoscillatory solutions of second order nonlinear differential equations
Oscillation theorems for second order linear differential equations
Erdélyi, A.
The asymptotic expansion of a ratio of gamma functions
Erdélyi, I.
A spectral duality theorem for closed operators
On strongly decomposable operators
Erdmann, Karin
On representations of affine Temperley--Lieb algebras, II
Erdos, John
Erdős, Paul
A measure of the nonmonotonicity of the Euler phi function
Changes of sign of sums of random variables
On an additive arithmetic function
On linear independence of sequences in a Banach space
On sums of Rudin-Shapiro coefficients. II
On the asymptotic behavior of large prime factors of integers
On the distribution of numbers of the form $\sigma(n)/n$ and on some related questions
On the irrationality of certain series
On the least primitive root of a prime
Problems and results on additive properties of general sequences. I
Ramsey bounds for graph products
Schlicht Taylor series whose convergence on the unit circle is uniform but not absolute
The asymptotic behavior of a family of sequences
Eremenko, Alexandre
Ericksen, Jerald
Characteristic direction for equations of motion of non-Newtonian fluids
Erickson, Theodore
Prime nonassociative algebras
Erlijman, Juliana
Subfactors from braided C* tensor categories
Two-sided braid groups and asymptotic inclusions
Erné, Marcel
On the relativization of chain topologies
Ernest, John
The computation of the generalized spectrum of certain Toeplitz operators
Escobar-Velásquez, Nicolás
Braid group representations from braiding gapped boundaries of Dijkgraaf-Witten theories
Escudero, Carlos
Focal sets in two dimensional space forms
Espelie, M. Solveig
Multiplicative and extreme positive operators
Esposito, Chiara
A universal construction of universal deformation formulas, Drinfel'd twists and their positivity
Esterle, Jean
Rates of decrease of sequences of powers in commutative radical Banach algebras
Estes, Dennis
Etgen, Garret J.
A comparison theorem and oscillation criteria for second order differential systems
Oscillation criteria for second order self adjoint differential systems
The essential uniqueness of bounded nonoscillatory solutions of certain even order differential equations
Etingof, Pavel
Braid group representations from twisted quantum doubles of finite groups
Ettling, William
Eudave-Muñoz, Mario
Essential tori obtained by surgery on a knot
Nonhyperbolic Dehn fillings on hyperbolic 3-manifolds
Prime knots obtained by band sums
Tunnel number one knots and meridional tori
Eulering, Georg
On zeros of bounded degree of systems of homogeneous polynomial equations
Evans, Benny
Boundary respecting maps of $3$-mainfolds
Cyclic amalgamations of residually finite groups
Evans, David
Unbounded completely positive linear maps on $C^*$-algebras
Evans, Edward
Binomial behavior of Betti numbers for modules of finite length
Krull-Schmidt and cancellation over local rings
On epimorphisms to finitely generated modules
Evans, Michael
Planar continua with restricted limit directions
Evans, Michael
Evans, Richard
The ending lamination conjecture for hyperbolic 3-manifolds with slender end-invariants
Evans, Richard
Multiplicity theory for Boolean algebras of $L^{p}$-projections
Evans, Ronald
Determinations of Jacobsthal sums
Resolution of sign ambiguities in Jacobi and Jacobsthal sums
Evens, Sam
On Springer representations and the Zuckerman functor
Evens, Samuel
Wonderful compactification of character varieties
Everett, C. J.
The ring of number-theoretic functions
Ewing, G. M.
Minimizing integrals in certain classes of monotone functions
Ewing, John
The realization of polynomial algebras as cohomology rings
Exel, Ruy
Partial representations and amenable\\ fell bundles over free groups
Rotation numbers for automorphisms of $C^\ast$ algebras
The soft torus and applications to almost commuting matrices
Eyral, Christophe
Uniform stable radius, Lê numbers and topological triviality for line singularities
Ezust, Paul
On a representation theory for ideal systems